Pacific Journal of Mathematics

Covering semigroups.

Harold David Kahn

Article information

Source
Pacific J. Math., Volume 34, Number 2 (1970), 427-439.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102976437

Mathematical Reviews number (MathSciNet)
MR0269771

Zentralblatt MATH identifier
0188.05803

Subjects
Primary: 22.05

Citation

Kahn, Harold David. Covering semigroups. Pacific J. Math. 34 (1970), no. 2, 427--439. https://projecteuclid.org/euclid.pjm/1102976437


Export citation

References

  • [1] J. F. Berglund and K. H. Hofmann, Compact semitopological semigroupsand weakly almost periodic functions,Lecture Notes In Mathematics--No. 42, Springer- Verlag, 1967.
  • [2] C. Chevalley, Theory of Lie groups, Princeton University Press, 1946.
  • [3] A. H. Clifford and G. B. Preston, The algebraic theory of semigroups, Vol. 1, Amer. Math. Soc, Math. Surveys 7, Providence, 1961.
  • [4] G. Hochschild, The structure of Lie groups, Holden-Day, Inc., 1965.
  • [5] K. H. Hofmann, Einfhrungin die Theorie der Liegruppen,(Lecture Notes), University Tubingen, 1963.
  • [6] K. H. Hofmann and P. S. Mostert, Elementsof compact semigroups, Charles E. Merrill Publ. Co., Columbus, 1966.
  • [7] J. L. Kelley, General topology, D. Van Nostrand, Inc., Princeton, New Jersey, 1955.
  • [8] A. G. Kurosh, The theory of groups, Chelsea Publishing Company, 1955.
  • [9] P. S. Mostert and A. L. Shields, Semigroups with identity on a manifold, Trans. Amer. Math. Soc. 91 (1959), 380-389.
  • [10] L. Pontrjagin, Topological groups, Princeton University Press, 1946.